# SDR AALA20091107TUL01

- Difficulty date: November 7, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N7525A
- Make and model: Doug DC-9-82
- Aircraft serial: 49917
- Aircraft time: 56,525 hours, 28,915 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Drain Pan
- Part number: 99616895
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 1 DRAIN PAN FOUND CRACKED.  SUPPORT DOUBLER FOUND CORRODED OUT OF LIMITS.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-20-00-16 AND REPLACED G1 GALLEY DRAIN PAN PER SRM 51-30.
